MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW ULTRAFLEX; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

TELEFLEX INCORPORATED ARROW ULTRAFLEX; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number IPN038075
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
After non complicated iabp (intra-aortic balloon pump) insertion, the balloon was viewed under fluoroscopy and found to only partially inflate.The distal part of the balloon did not unwind, and therefore did not inflate.Because of this malfunction, the iabp machine would not function due to a high-pressure warning.The defective balloon was removed, and after further clinical evaluation, provider decided not to replace it.Manufacturer response for system, balloon, intra-aortic and control, arrow (per site reporter) unknown.

Brand Name
ARROW ULTRAFLEX
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd.
morrisville NC 27560
MDR Report Key19937471
Report Number19937471
Device Sequence Number17974916
Product Code DSP
UDI-Device Identifier00801902136695
UDI-Public(01)00801902136695
Combination Product (Y/N)N
Initial Reporter StateNC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/15/2024
Report Date (Section F) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN038075
Device Catalogue NumberIAB-06840-U
Device Lot Number18F23K0028
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/08/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/08/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA07/15/2024